# SDR DALA2025020600925

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0794438) CRACK ON FRAME STA 400 BTW S-8L TO S-9L AT PAX CABIN. FRAME STA 400 BTW S-8L TO S-9L AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-00-07-2R PROCEDURE 1 REPAIR 1.
